# SDR IPXA10659036

- Difficulty date: March 30, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 33,300 hours, 10,101 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Component: Slat
- Component part number: 114T410458G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING NR 9 SLAT OTBD NOSE SKIN RIVET HOLE FOUND CRACKED.  RT WING NR 9 SLAT OTBD AREA AT OSS641.9.  NOSE SKIN REPAIRED IAW SRM 57-43-01-2R2, FIG 201 ORG MATL IS CLAD7075T6-0.063" CRK LENGTH IS 0.16" DAMAGED CUTOUT IS 8.875" X 7.25" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL CLAD7075T6-0.071" AS DOUBLER, CLAD7075T6- 0.063" AS REPAIR PLATE. REPAIR SIZE IS 12" X 10.5".
